Pupil dilation and cold flu meds

Patient : Sunday I woke up with Cold And flu like symptoms so on my way home from work that night I picked up vicksdayquil and nightquil caps and took them for the following two days(never taken before). Tues I woke up to my eyes were dilated. Didn't get to excited assumed it was the meds. My question is my last dose was tues around 1430. So I am going on my second day without and my eyes are still dilated. don't think it's necessary to go to the eye doc yet. But how long is To long? Only problem now is that my eyes being so dilated is leaving me with a headache that I'm just taking ibuprofen for.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: About a month ago I was given a clinical diagnosis of having the flu (the kid I nanny tested positive and a few days ...

Q: Cold with fever continously for 3 year old from past one month.if she is on antibiotics no fever she is good.once ant...

Q: Hi, My husband has been diagnosed with Q fever, Ross river fever and glandular fever. He has been prescribed doxycyc...

Q: I got a flu shot 2 days ago, woke up last night with legs uncontrollably shaking and severe ache in opposite arm of i...

Q: I'm 30 years old with fever and cough. Also a runny nose for the last few days. what should I take?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews